Acta Mathematica Sinica, English Series

, Volume 25, Issue 5, pp 785–794

Monotonicity and best approximation in Banach lattices

Authors

  • Shu Tao Chen
    • Department of MathematicsHarbin Normal University
    • Department of MathematicsHarbin Normal University
  • H. Hudzik
    • Faculty of Mathematics and Computer ScienceAdam Mickiewicz University
Article

DOI: 10.1007/s10114-009-7391-5

Cite this article as:
Chen, S.T., He, X. & Hudzik, H. Acta. Math. Sin.-English Ser. (2009) 25: 785. doi:10.1007/s10114-009-7391-5

Abstract

Hudzik and Kurc discussed some best approximation problems in Banach lattices by means of monotonicities. This paper deals with more general best approximation problems in Banach lattices. Existence, uniqueness, stability and continuity for such best approximation problems are discussed.

Keywords

Banach latticeuniform monotonicitystrict monotonicityupper (lower) locally uniform monotonicitybest approximation

MR(2000) Subject Classification

41A6546B42
Download to read the full article text

Copyright information

© Institute of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Chinese Mathematical Society and Springer-Verlag GmbH 2009